|Night sweats on meds
Jun 6, 2012
I have been on my isentress/ truvada treatment since Jan with good numbers und-vl, 500+ cd4. The problem I have is that I have consistent night sweats that have me up and soaking my clothes a couple.times a night. Is this normal? I am also on generic lexapro for depression. But this seems to have started after I switched to this combo from truvada/reyataz / azatanavir. It is wearing me out? Any thoughts?
Response from Dr. Henry
Night sweats have not been clearly linked to use of Isentress (raltegravir) so those symptoms are not normal. Lexapro can cause sweating but would be unusual to start well after initiating Lexapro and drug interactions with your new HIV meds seem unlikely. Warm environmental temps, anxiety, hormone (ie thyroid) disorders, and other conditions can cause night sweats so recommend discussing with your HIV provider. If any reader has had night sweats linked to raltegravir please share your experience! KH
Repeated testicle/abdominal/pelvic pain
can lamzid and neviropine cause lapoatrophy?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
- Time Between Tingling And A Break Out With Herpes
- Things That Look Like Genital Warts But Are Not
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- How Long Does It Take To Get Syphilis Results?
- Symptoms Of Chlamydia After Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.